# SDR MWEA020446

- Difficulty date: July 13, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 47,405 hours, 16,543 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Location: Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT OIL QTY WENT TO ZERO QTS. --  REMAINS UNCORRECTED AT THIS TIME.
